Extended Chebyshev systems for the expansions of exp (At).

J. L. Malaina; M. de la Sen

Collectanea Mathematica (1989)

  • Volume: 40, Issue: 3, page 197-216
  • ISSN: 0010-0757

How to cite

top

Malaina, J. L., and Sen, M. de la. "Extended Chebyshev systems for the expansions of exp (At).." Collectanea Mathematica 40.3 (1989): 197-216. <http://eudml.org/doc/41749>.

@article{Malaina1989,
author = {Malaina, J. L., Sen, M. de la},
journal = {Collectanea Mathematica},
keywords = {Polinomios; Polinomios de Chebyshev; algebraic problems in control theory},
language = {eng},
number = {3},
pages = {197-216},
title = {Extended Chebyshev systems for the expansions of exp (At).},
url = {http://eudml.org/doc/41749},
volume = {40},
year = {1989},
}

TY - JOUR
AU - Malaina, J. L.
AU - Sen, M. de la
TI - Extended Chebyshev systems for the expansions of exp (At).
JO - Collectanea Mathematica
PY - 1989
VL - 40
IS - 3
SP - 197
EP - 216
LA - eng
KW - Polinomios; Polinomios de Chebyshev; algebraic problems in control theory
UR - http://eudml.org/doc/41749
ER -

NotesEmbed ?

top

You must be logged in to post comments.